Integral points and effective cones of moduli spaces of stable maps

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticle


Consider the Fulton-MacPherson configuration space of n points on ℙ1, which is isomorphic to a certain moduli space of stable maps to ℙ1. We compute the cone of effective script G sign n-invariant divisors on this space. This yields a geometric interpretation of known asymptotic formulas for the number of integral points of bounded height on compactifications of SL2 in the space of binary forms of degree n ≥ 3.

Original languageEnglish (US)
Pages (from-to)577-579
Number of pages3
JournalDuke Mathematical Journal
Issue number3
StatePublished - Dec 1 2003


ASJC Scopus subject areas

  • Mathematics(all)

Cite this